MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VNGD ANT STBLZD BRG 12X71; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VNGD ANT STBLZD BRG 12X71; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Limited Mobility Of The Implanted Joint (2671)
Date of Event 08/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 183004 - vanguard cr ilok fem-rt 60 - j6734480; 141223 - biomet cc i-beam tray 71mm - j6759983; 184766 - series a pat std 34 3 peg - 364600.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-03609.
 
Event or Problem Description
It was reported that the patient underwent manipulation under anesthesia approximately 6 weeks post implantation due to ankylosis of right knee.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies were found.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: one month follow-up - full weight bearing with antalgic gait.Diffuse pain.Normal laxity and alignment.Rom 10-100.Moderate pain with a health score 75.Two-months post op - stiffness resulting in mua (ankylosis of right knee).The root cause of the reported issue is determined to be related to the procedure.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VNGD ANT STBLZD BRG 12X71
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10579464
Report Number0001825034-2020-03610
Device Sequence Number16884739
Product Code JWH
UDI-Device Identifier00880304437029
UDI-Public(01)00880304437029(17)250522(10)954290
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2025
Device Model NumberN/A
Device Catalogue Number189062
Device Lot Number954290
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight116